# SDR SWAA2021072033063

- Difficulty date: March 19, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 300-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FSD MOPSILL THRESHOLD ATTACH ANGLE BS 300-328 RBL 50 WL 208 / REMOVED FSD MOPSILL THRESHOLD ATTACH ANGLE AND INSTALLED NEW PER SRM 51-40-02-0G-0 AND DWG 141A8310.
